# SDR SWAA2023110919801

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 55,322 hours, 35,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT SIGN AFT FLOOD LIGHT INOP. / [01] RELAMPED INOP. BULB IN LH OVERWING EMERGENCY EXIT SIGN IAW AMM 33-51-01.
